# SDR P5CA9600836

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 65B926407
- Condition: Cracked
- Location: Nr 4 Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CAUSE OF FUEL MIGRATION, FOUND CRACKED TEE FITTING IN NR 4 MAIN TANK.  REMOVED WELDED PER COMPONENT MAINTENANCE MANUAL 28-00-10 AND REINSTALLED TEE FITTING AND LEAK CHECKED OK.
